My mother uses the nxstage for home hemo. New to dialysis 11/16, started home hemo 12/16. After dialysis treatment my mother will be drenched with perspiration. Her hair and clothing will drip with sweat. It is sometimes immediately following treatment or sometimes during the night. She is 79 and long past menopause… and these are not “hot flashes” as she is not hot, in fact her skin is often cool to the touch. Any ideas? Thanks
What the doctor says on that? Isn’t he the first person you should ask about that?
We have consulted numerous Drs about this…I thought this forum was moderated by a physician which is why I posed the question here…but we may finally have an explanation, from about the 10th Dr. we were at a neurology visit and as I have been asking anyone in the medical field I can about this I finally got an answer. With long term diabetes you can get damage to the autonomic nerve system and one of these systems controls sweating. I then asked an endocrinologist about this and he said, yes, this is most likely the cause. There are tests for definite diagnosis but there really is no treatment and it is not life threatening, just extremely uncomfortable and annoying …so finally an explanation, sometimes helps to know you are not just crazy but there is an organic reason.
I am sorry but I seem to have missed this post … but it seems a useful answer has been given already.